# SDR JJBA20221122020

- Difficulty date: November 15, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 38,566 hours, 26,285 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON, FUSELAGE SKIN WORN BY FRETTING FROM LANYARD BETWEEN FR67 AND FR68 AND STGR 07R. REPAIR DOUBLER ON RH REAR FUSE 1 SKIN, BTW FR 67-68 AND BTW STR 7R-8R
